# SDR CA970710012

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767333
- Engine: Pwa PW4060
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Electronic Unit
- Part number: 285T004953
- Condition: Intermittent
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TRAILING EDGE FLAP DISAGREE. FLAP SLAT ELECTRONIC UNIT CHANGED
